Zirtek Oral Solution is used to treat symptoms of allergies such as hay fever or dust allergy. Zirtek will alleviate the main symptoms of allergies, such as runny nose, sneezing, itchy nose, itchy eyes, and watery eyes. Cetirizine can also be used to alleviate the symptoms of idiopathic urticaria which is a continuously itchy rash that has no known cause.
- Children aged 2 - 6 years: Take 2.5ml twice daily.
- Children aged 6 - 12 years: Take 5ml twice daily
- Adults and adolescents over 12 years if age: Take 10ml once daily
The active substance is cetirizine. 10 ml (equals to 2 measuring spoons) of solution contain 10 mg of cetirizine dihydrochloride.
The other ingredients are sorbitol (E 420), glycerol, propylene glycol, saccharin sodium, methylparahydroxybenzoate (E 218), propylparahydroxybenzoate (E 216), banana flavor 54.330/A (Firmenich), sodium acetate, glacial acetic acid, purified water.
- Keep out of the sight and reach of children.
- For the relief of allergic rhinitis and urticaria.
- While this medicine does not usually make you sleepy, drowsiness can be an occasional side effect. Care should be taken if driving or using machinery.
- If you are pregnant or breast-feeding you should consult your doctor before taking this medicine.
- Do not use after 3 months of first opening the bottle.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
You added Zirtek Oral Solution 200ml to your cart.
Dr. Sheldon Pinnell
SkinCeuticals founding scientist, Dr. Pinnell changed the face of topical Vitamin C Serums with his pivotal research.
- Opens in a new window.